I accidentally took my son's pill which is a 5mg

Patient : I accidentally took my son's pill which is a 5mg Abilify. I was trying to watch him outside and grabbed the wrong pill. I was trying to take my Tramadol. What will this medication do to me?
Doctor :   Hello Thanks for using Doctor Spring for posting your query. I have gone through your question in detail and I can u nderstand what you are going through. 5 mg of Abilify is a very low dosage. It will not cause any trouble to you. Some people will get restlessness after taking Abilify. But even that is very transitory and you need not bother. Be careful with the tablets in the future. Hope this helps, In case if you have any further query, do let me know. Hope this helps you.

Related Q&A

Q: I have this lesions on my gum, i attached pictures. What are these lesions on my gum. Are they serious?

Q: Hi,, My tongue over the last week or so, has went from a green tint to now yellow down the front and back. Its not ...

Q: I got into a scuffle in hockey the other day. I bit my tongue. It hasnt closed up really. Its about a half inch long ...

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews